# SDR ABXA20240326564

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,261 hours, 26,304 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT DOWNGRADED TO CAT I. PERFORMED MCDP TEST 30/40 AUTOLAND IAW AMM 22-00-02. NO DISCREPANCIES NOTED. AIRCRAFT RELEASED TO CAT IIIB OPERATIONAL. PLACARD TURNED TO CAT IIIB. DI STICKER REMOVED.
